# SDR DALA2025121909261

- Difficulty date: December 16, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 99,838 hours, 17,176 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE ARM LIGHT INOPERATIVE.  R & R R1 DOOR SLIDE ARM LIGHT ASSY IAW AMM 52-73. (1353581)
